MathSciNet Relay Station
MathSciNet bibliographic data
MR1713513 57M50 (20F38 55R05 57N13)
Korkmaz, Mustafa; Ozbagci, Burak Minimal number of singular fibers in a Lefschetz fibration. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1545–1549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement